MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1

SMITHS MEDICAL ASD, INC. LEVEL 1
Model Number L-370
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received regarding a level 1 hotline disposable.It was reported that the inner tube of the device was leaking, the warmer itself did not malfunction.However, during the customer's evaluation, they found that the water tank was cracked.The patient was no har.

Brand Name
LEVEL 1
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key11730086
Report Number3012307300-2021-03486
Device Sequence Number17102041
Product Code LGZ
UDI-Device Identifier10695085002819
UDI-Public10695085002819
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberL-370
Device Catalogue NumberL-370
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1